# SDR C2XA95IA022

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11N16
- Condition: Cracked
- Location: Nr 1 Prop
- Part time: 7,140 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NR 1 PROPELLER, NR 1 BLADE WAS FOUND TO HAVE A LIFTING AND TORN EROSION SHEATH.  UPON REMOVAL OF THE SHEATH. THE BLADE LEADING EDGE BELOW THE SHEATH, WAS FOUND CRACKED THROUGH THE RESIN INTO THE HEATING ELEMENT IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BLADE AND THE AIRCRAFT RETURNED TO SERVICE.  A/C TT 8443.7.  CYCLES 12,794.  (X)
